| Model Number |
MMT-100 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced six infusion sets detached back to back in twenty four hours due to tape not sticking issue event on (b)(6) 2026.
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: spain.Name: medtronic minimed.Street:18000 devonshire street.City: northridge.State: ca.Code: 91325.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545.Manufacturing site: 3003442380.